Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6552
Title: Sul reticolo dei sottoggetti di un oggetto in una certa classe di categorie
Authors: Rossi, Fabio
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Fabio Rossi, "Sul reticolo dei sottoggetti di un oggetto in una certa classe di categorie", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 205-215.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: 
Si studia il reticolo dei sottosoggetti di un oggetto per una certa
classe di categorie.

The lattice of subobjects of an object for a certain class of categories
is investigated.
Type: Article
URI: http://hdl.handle.net/10077/6552
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:
File Description SizeFormat
RossiRendMat06.pdf647.77 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

568
checked on Jun 14, 2019

Download(s)

317
checked on Jun 14, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.